# SDR SWIA201743130

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 37,188 hours, 32,663 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION MESSAGE. WITH VISIBLE SMOKE IN THE AFT END OF THE CABIN.  REMOVED AND REPLACED LT AND RT COALESCER BAGS IAW AMM. NO FURTHER DEFECTS FOUND AT THIS TIME.
